# SDR REXA2013082301696

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  INSTALLED NEW GROUND PIN ON RT OFF OVERWING EMERGENCY EXIT LIGHT IAW AM/ESPM 20-11-00-80-16-05.  OPS CHECK GOOD IAW AMM 33-41-15.
